# SDR SWIA201334413

- Difficulty date: August 29, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 13,067 hours, 7,559 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POSSIBLE SMOKE COMING FROM VENT AT FLOOR NEAR ROW EIGHT.  FLT#5545 REPLACED NR 1 RECIRCULATION FAN.  PN GG670-95022-7, SN ON 147100226 & SN OFF 01338.
